RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 227, Number 4, Pages 796–799 (Mi dan40263)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Necessary and sufficient conditions for a subsystem of the eigen- and associated functions of a Keldys bundle of ordinary differential operators to be a basis

V. A. Il'inab

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Lomonosov Moscow State University

Full text: PDF file (533 kB)

Bibliographic databases:
UDC: 517.9
Presented: А. Н. Тихонов
Received: 07.01.1976

Citation: V. A. Il'in, “Necessary and sufficient conditions for a subsystem of the eigen- and associated functions of a Keldys bundle of ordinary differential operators to be a basis”, Dokl. Akad. Nauk SSSR, 227:4 (1976), 796–799

Citation in format AMSBIB
\Bibitem{Ili76}
\by V.~A.~Il'in
\paper Necessary and sufficient conditions for a subsystem of the eigen- and associated functions of a Keldys bundle of ordinary differential operators to be a basis
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 227
\issue 4
\pages 796--799
\mathnet{http://mi.mathnet.ru/dan40263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0415417}
\zmath{https://zbmath.org/?q=an:0352.34026}


Linking options:
  • http://mi.mathnet.ru/eng/dan40263
  • http://mi.mathnet.ru/eng/dan/v227/i4/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Russian Math. Surveys, 32:1 (1977), 115–139  mathnet  crossref  mathscinet  zmath
    2. A. P. Khromov, “Equiconvergence theorems for integrodifferential and integral operators”, Math. USSR-Sb., 42:3 (1982), 331–355  mathnet  crossref  mathscinet  zmath
    3. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Russian Math. (Iz. VUZ), 49:1 (2005), 36–46  mathnet  mathscinet  zmath
    4. M. G. Volynskaya, “Ob odnoi nelokalnoi zadache dlya vyrozhdayuschegosya giperbolicheskogo uravneniya”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 64–66  mathnet
  • Number of views:
    This page:33
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020